Chemotherapy - cristi

Drug or Chemo Therapy Associated with Triple-Negative Breast Cancer, Ductal. Posted on September 2, 2019 View this journey (1 Experience)

Right now I am 1 dose in and my GI tract is in revolt. Diarrhea took anti-nausea and now I am constipated and have severe indigestion acid reflux. Any suggestions! This was 1 dose of Abraxane and either placebo or immune thereapy

Easy to Do: Disagree
Minimal Side Effects: Disagree
Minimal Impact to Daily Life: Disagree
3 Comments
  • MLT's Avatar
    MLT

    You can try Nexium for reflux. I always took Colace and Miralax aftet chemo, but I have not had Abraxane. It is such a fine line btwn constipation and diarrhea. Hope you are getting Tecentriq, I didnt qualify for that trial.. Hopefully your team will add more anti nausea meds and Pepcid AC to your IV. Keep in contact with them if you dont get better soon. Prayers that this works for you!

    7 months ago
  • CathyMurphy's Avatar
    CathyMurphy

    Anti nausea med and immodium May help

    7 months ago
  • 2943's Avatar
    2943

    Call your oncologist and tell them what is going on. Have them give you meds that will not interfere with your treatment.

    7 months ago

Read more Triple-Negative Breast Cancer, Ductal experiences about Chemotherapy.

Read and answer Triple-Negative Breast Cancer, Ductal questions.